# SDR CA080328007

- Difficulty date: March 27, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 401B
- Aircraft time: 13,705 hours
- Engine: Cont TSIO520EB
- System (JASC): 5280 · Landing Gear Doors
- Part: Arm
- Part number: 150450018
- Condition: Broken
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PILOT WALKAROUND THE RT MAIN GEAR DOOR WAS HANGING SLIGHTLY DOWN FROM RETRACTED POSITION.  MAINTENANCE TO REPLACE PART. (TC NR 20080328007)
